# SDR FDEA201107313045

- Difficulty date: July 31, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 49,403 hours, 30,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196011
- Condition: Corroded
- Location: Bs 760-848
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 760-848, RBL 45.5.  REMOVED SEAT TRACK, FABRICATED SEAT TRACK AND INSTALLED SEAT TRACK IAW SRM 51-10-6, 53-10-1 FIG 3, 51-10-2, 53-10-5 FIG 2 AND 51-30-2.
